Suggest And Share On

Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps

NyQuil™ Cold & Flu Nighttime Relief LiquiCaps™ to relieve your sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough, so you can get the rest you need.

Brand: Vicks

Ingredient: Acetaminophen

₦21,150.00

In Stock

3 left

Same day delivery available

Dosages:

Package Sizes:

90 - Day Buyer Protection
Money back guarantee

90 - Day Buyer Protection
Money back guarantee

90 - Day Buyer Protection
Money back guarantee

About this item

About this item

Temporarily relieves common cold and flu symptoms:

Cough due to minor throat & bronchial irritation

Sore throat

Headache

Minor aches & pains

Fever

Runny nose & sneezing

Active ingredient: in each LiquiCap  Acetaminophen 325 mg (Pain reliever/fever reducer) Dextromethorphan HBr 15 mg (Cough suppressant) Doxylamine succinate 6.25 mg (Antihistamine).

Consult your Doctor or physician before administration

Use only as directed 

Do not exceed 8 caplets per 24 hours

null

Check these Out!

Super Functional with ...

Frequently Bougth with ...

Products related to this item
See all
Best Selling Products
.